RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, Number 3, Pages 29–34 (Mi basm267)  

This article is cited in 1 scientific paper (total in 1 paper)

Research articles

On isotopy, parastrophy and orthogonality of quasigroups

K. K. Shchukin

Chisinau, Moldova

Abstract: This paper contains new results on conditions of an isotopy of two quasigroups and their orthogonality to parastrophes. The structure of parastrophe group of a quasigroup is defined. The results of this paper complement investigations of V. D. Belousov in [1, 2] and continue studies from [3].

Keywords and phrases: quasigroup, isotopy, parastrophy, orthogonality.

Full text: PDF file (102 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 20N05
Received: 18.03.2010
Language:

Citation: K. K. Shchukin, “On isotopy, parastrophy and orthogonality of quasigroups”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, no. 3, 29–34

Citation in format AMSBIB
\Bibitem{Shc10}
\by K.~K.~Shchukin
\paper On isotopy, parastrophy and orthogonality of quasigroups
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2010
\issue 3
\pages 29--34
\mathnet{http://mi.mathnet.ru/basm267}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2791974}
\zmath{https://zbmath.org/?q=an:1218.20048}


Linking options:
  • http://mi.mathnet.ru/eng/basm267
  • http://mi.mathnet.ru/eng/basm/y2010/i3/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. K. Shchukin, “On isotopies, parastrophies, and orthogonality of quasigroups”, J. Math. Sci., 193:4 (2013), 639–644  mathnet  crossref
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:142
    Full text:57
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019